# SDR VTZA96346

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Comp
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAD/BOS - FLT 6506 - DURING CRUISE AT 1100 HRS ON 9-4-96, LANDED AT BOS WITH ONE DISCREPANCY WHICH WAS THE NR 2 AHRS FAILED IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS UNIT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
